# SDR HALA2022013100034

- Difficulty date: January 29, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N230HA
- Make and model: Airbus A321-271N
- Aircraft serial: 09547
- Aircraft time: 4,132 hours, 964 cycles
- System (JASC): 2161 · Cabin Temperature Controller
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

BTB AFTER ENGINE STARTS FWD CRG HEAT / FWD CRG VENT // PERFORMED RESET AND BITE TEST IAW AMM 21-28-00. NO FAULTS NOTED AT THIS TIME.
